Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I have a question regarding my mother. She suffers from hypertension. Her doctor has prescribed her with a combination therapy that she follows strictly. In fact sometimes I think that she takes larger dose than the doctor prescribed her. When I try to talk to her about it she says that it is better to be safe than sorry. I am very worried about this type of behavior and for her health as well. Could you tell me if you can overdose with antihypertensives?

Loading...

Hi, antihypertensives are medicines as serious as any others and are not to play with. I think your mother is endangering her health more than she wants to believe. Under no circumstances should she change her therapy without her doctor's orders. She could most definitely overdose with antihypertensives. This could have serious consequences. For instance her blood pressure could drop so low that she might faint. If she overdoses with diuretics she could suffer from dehydration. Also muscle spasms, fever and nausea are some of the symptoms of antihypertensives overdose. If your mother doesn't want to listen to you, you should try to convince her doctor to talk to her about the dangers of antihypertensives overdose.
Reply

Loading...